# SDR 2001FA0000068

- Difficulty date: July 2, 2001
- Submitted: July 2, 2001
- Operation: General aviation
- Aircraft: N82CR
- Make and model: Rkwell NA26565
- Aircraft serial: 46549
- Aircraft time: 8,609 hours, 5,416 cycles
- Engine: Garrtt TFE7313R1D
- Engine time: 4,950 hours, 2,799 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 30702464
- Condition: Defective
- Location: Rt Engine
- Part time: 4,950 hours, 2,799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN PROCESS OF PRE-FLIGHT INSPECTION NOTICED RIGHT ENGINE OIL FILTER BY-PASS INDICATOR PIN HAD POPPED.  INSPECTED OIL FILTER AND TOOK SOAP SAMPLE (NEW OIL FILTER INSTALLED).  AFTER TEST RUN AND LEAK CHECK, NOTICED PIN PARTIALLY POPPED AGAIN.  REMOVED BY-PASS INDICATOR ASSEMBLY AND NOTICED MINIMAL RESISTANCE FOR PIN EXTENSION.  REPLACED ASSEMBLY WITH NEW UNIT.  DEFECTIVE UNIT HAS ASSEMBLY DATE OF 3Q/87.  ADDITIONALLY THE FOLLOWING NUMBERS APPEAR ON ASSEMBLY:99193SOCN307246-4 N AND MFR 05228-7579668.
